Asymptotic Products and Enlargibility of Banach-Lie Algebras
Journal of Lie theory, Tome 14 (2004) no. 1, pp. 215-226
Cet article a éte moissonné depuis la source Heldermann Verlag
D. Beltita
Mots-clés :
asymptotic product, enlargible Banach-Lie algebra
@article{JLT_2004_14_1_JLT_2004_14_1_a11,
author = {D. Beltita},
title = {Asymptotic {Products} and {Enlargibility} of {Banach-Lie} {Algebras}},
journal = {Journal of Lie theory},
pages = {215--226},
year = {2004},
volume = {14},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2004_14_1_JLT_2004_14_1_a11/}
}
D. Beltita. Asymptotic Products and Enlargibility of Banach-Lie Algebras. Journal of Lie theory, Tome 14 (2004) no. 1, pp. 215-226. http://geodesic.mathdoc.fr/item/JLT_2004_14_1_JLT_2004_14_1_a11/